Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 193, NWS Norman, OK

May 16, 2021Foard County, Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 16, 2021, 5:53 PM CDT for Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2021, 5:53 PM CDT (22:53 UTC)
Expired
May 16, 2021, 6:35 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 54 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS54 KOUN 162253
SVROUN
TXC155-197-487-170000-
/O.NEW.KOUN.SV.W.0193.210516T2253Z-210517T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
553 PM CDT Sun May 16 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Foard County in northern Texas...
  West central Wilbarger County in northern Texas...
  Southeastern Hardeman County in northern Texas...

* Until 700 PM CDT.

* At 552 PM CDT, a severe thunderstorm was located near Medicine
  Mound, moving southeast at 10 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Vernon, Lockett and Rayland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3414 9965 3424 9951 3416 9923 3393 9942
TIME...MOT...LOC 2252Z 293DEG 11KT 3417 9954 

HAIL...1.75IN
WIND...60MPH
 
$$

11
3 follow-up statements
885 
WWUS54 KOUN 162311
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
611 PM CDT Sun May 16 2021

TXC155-197-487-170000-
/O.CON.KOUN.SV.W.0193.000000T0000Z-210517T0000Z/
Foard TX-Wilbarger TX-Hardeman TX-
611 PM CDT Sun May 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN FOARD...WEST CENTRAL WILBARGER AND SOUTHEASTERN
HARDEMAN COUNTIES...

At 611 PM CDT, a severe thunderstorm was located 6 miles northwest of
Lockett, moving southeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Vernon, Lockett and Rayland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3413 9963 3423 9950 3416 9923 3393 9942
TIME...MOT...LOC 2311Z 303DEG 13KT 3412 9947 

HAIL...1.75IN
WIND...60MPH
 
$$

11
675 
WWUS54 KOUN 162330
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
630 PM CDT Sun May 16 2021

TXC197-162339-
/O.CAN.KOUN.SV.W.0193.000000T0000Z-210517T0000Z/
Hardeman TX-
630 PM CDT Sun May 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDEMAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3407 9949 3408 9948 3409 9948 3416 9942
      3412 9926 3399 9937 3395 9940 3403 9952
TIME...MOT...LOC 2329Z 293DEG 11KT 3410 9941 

$$

TXC155-487-170000-
/O.CON.KOUN.SV.W.0193.000000T0000Z-210517T0000Z/
Foard TX-Wilbarger TX-
630 PM CDT Sun May 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN FOARD AND WEST CENTRAL WILBARGER COUNTIES...

At 629 PM CDT, a severe thunderstorm was located near Lockett, 
moving southeast at 15 mph. The storm has weakened but may still be 
producing hail at least the size of quarters along with heavy rain.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Vernon, Lockett and Rayland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3407 9949 3408 9948 3409 9948 3416 9942
      3412 9926 3399 9937 3395 9940 3403 9952
TIME...MOT...LOC 2329Z 293DEG 11KT 3410 9941 

HAIL...1.00IN
WIND...60MPH
 
$$

11
105 
WWUS54 KOUN 162335
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
635 PM CDT Sun May 16 2021

TXC155-487-162345-
/O.CAN.KOUN.SV.W.0193.000000T0000Z-210517T0000Z/
Foard TX-Wilbarger TX-
635 PM CDT Sun May 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOARD AND WEST CENTRAL
WILBARGER COUNTIES IS CANCELLED...
                 
The storm which prompted the warning has weakened below severe
limits, therefore the warning has been cancelled.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3407 9949 3408 9948 3409 9948 3416 9942
      3412 9926 3399 9937 3395 9940 3403 9952
TIME...MOT...LOC 2334Z 293DEG 11KT 3409 9939 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:17 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 16, 3:17 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Norman OK
317 PM CDT Sun May 16 2021

...New LONG TERM...

.SHORT TERM...
(This evening through Monday)
Issued at 148 PM CDT Sun May 16 2021

Heavy rainfall associated with the northeastward-moving MCV has
decreased over central Oklahoma. Isolated shower and thunderstorm
development will continue through the afternoon over southwestern
and south-central Oklahoma, but with smaller coverage than
earlier. The extant flood watch for central and southern Oklahoma
will continue. Residual parts of storms that form on the NM dry
line today may make it as far as western Oklahoma with the
scenario of another MCV tomorrow morning just as likely. These
various convective initiators in the very humid air mass leads to
high pops tonight and through mid-day Monday.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 315 PM CDT Sun May 16 2021

The wet pattern continues into the extended period as a slow moving
trough inches closer and weakens through midweek. Several rounds of
convection and heavy rainfall are likely, but pinpointing exact
timing and location will be difficult and likely dependant on
previous day's convection. It appears a round of storms is likely to
develop across the TX panhandle Monday afternoon and track across
our area Monday night. The risk of severe storms will likely be
highest across southwestern OK and western north TX where
instability will be highest. Messy storm modes are expected owing to
relatively weak mid livel flow and the fact that by the time storms
enter our area they are likely to have congealed into clusters or
line segments, perhaps with embedded supercell structures. A risk
for large hail and damaging winds will accompany these storms, with
perhaps a tornado or two possible, again mainly across our
southwestern counties. Flooding will continue to be a concern as
well with unseasonably high moisture available. The above scenario
is all contingent on sufficient airmass recovery out west in the
wake of the convection Monday morning, so expect future changes
to the forecast as the evolution of tonight's convection becomes
more clear.

By Tuesday the mid to upper flow becomes more meridional and PWATs
surge to 1.5 to near 2". This will likely lead to an increased
flood threat across portions of central, southern, and
southeastern OK where convection will either be ongoing or is
expected to develop and training storms are likely. As the main
upper wave approaches late Tuesday, renewed convective
development is also possible over western portions of the area.

By Wednesday it appears the axis of heaviest rainfall may shift just
to the south and east of our area into eastern OK and TX. However,
with the upper trough still lingering just to our west and plenty of
available mositure at least scattered showers and storms are likely
to continue through the day. The trough weakens and lifts northward
Thursday and Friday but our area still remains between a larger
trough over the western US and a ridge centered over the eastern US.
This will keep a moist airmass in place with chances for showers and
thunderstorms each day into next weekend, with the highest
chances across central and heastern portions of the area.

Ware

&&

.AVIATION...
(18Z TAFS)
Issued at 148 PM CDT Sun May 16 2021

Rain and thunderstorms along with conditions between IFR and MVFR
are likely into this evening over central and northern Oklahoma
with an exiting upper-level feature. Later tonight, rain and
thunderstorms may move into western Oklahoma with ceilings
lowering to IFR throughout central Oklahoma with MVFR ceilings to
the west.

&&

.UPPER AIR...
Issued at 345 AM CDT Sun May 16 2021

An Upper Air flight is currently not planned today.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  62  77  63  73 /  70  50  80  80
Hobart OK         61  80  61  76 /  70  30  80  70
Wichita Falls TX  64  82  65  76 /  60  50  80  80
Gage OK           58  79  57  76 /  70  30  80  60
Ponca City OK     61  77  61  76 /  70  40  80  80
Durant OK         64  78  65  74 /  60  80  70  90

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ019-020-022>032-
     034>048-050>052.

TX...Flood Watch through Wednesday morning for TXZ085-086-088>090.

&&

SHORT TERM...09
LONG TERM....08
AVIATION...09
Hazardous weather outlook, May 16, 9:35 AM CDT, 8 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
935 AM CDT Sun May 16 2021

OKZ004>048-050>052-TXZ083>090-171445-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
935 AM CDT Sun May 16 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Isolated severe thunderstorms are possible through the afternoon
mainly across portions of southern and central Oklahoma and
western north Texas. If a few storms do become severe, hail up to
quarter size and wind gusts to 60 mph will be the primary threats.

By mid to late evening, thunderstorms may move out of the Texas
panhandle and into western and southwestern Oklahoma, and western
north Texas. Damaging wind gusts up to 70 mph will be the main
threat, although large hail is also possible. Storms will weaken
but could still result in strong wind gusts well into the night
as they move eastward toward central Oklahoma.

.Heavy Rainfall...
Localized flooding will be possible through tonight mainly across
portions of central and southern Oklahoma.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
Thunderstorm chances will continue thru Saturday. Severe
thunderstorm chances return early Monday evening to the western
half of Oklahoma and western north Texas. Very large hail up to
the size of baseballs, damaging winds exceeding 70 mph, and
perhaps a tornado or two will be possible.

Strong to severe thunderstorms will be possible Tuesday and
Wednesday. Hail and gusty winds could accompany any of the
stronger thunderstorms.

.Heavy Rainfall...
Flooding will be possible mainly along and south of Interstate 44
Monday thru at least Wednesday. Many locations across this region
could receive over 3 inches of total rainfall by the end of the
week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 16, 4:13 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
413 PM CDT Sun May 16 2021

OKZ039>041-045-046-162145-
Stephens OK-Carter OK-Garvin OK-Murray OK-Jefferson OK-
413 PM CDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Stephens...
northwestern Carter...southern Garvin...western Murray and
northeastern Jefferson Counties Until 445 PM CDT...

AT 412 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Tatums to 4 miles southwest of Ratliff City to
3 miles south of Loco, moving east at 25 MPH. These storms have a
history of producing brief funnel clouds.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Healdton, Wynnewood, Wilson, Elmore City, Katie, Foster, Tatums,
Loco, Ratliff City, Graham, Pooleville, Hennepin, Milo, Fox and
Pernell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3472 9707 3445 9720 3420 9739 3419 9779
      3438 9765 3464 9755
TIME...MOT...LOC 2112Z 259DEG 21KT 3453 9750 3440 9757 3427 9767

11
Special weather statement, May 16, 4:15 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
415 PM CDT Sun May 16 2021

OKZ039-044-045-TXZ090-162130-
Cotton OK-Stephens OK-Jefferson OK-Clay TX-
415 PM CDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR east central Cotton...
southwestern Stephens...northwestern Jefferson and northern Clay
Counties Until 430 PM CDT...

AT 414 PM CDT, a strong thunderstorm was located near Hastings,
moving east at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Waurika, Comanche, Hastings, Loco, Addington, Sugden, Waurika Lake
and Corum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3411 9819 3438 9810 3433 9768 3406 9788
TIME...MOT...LOC 2114Z 276DEG 23KT 3423 9808

11
Special weather statement, May 16, 4:17 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
417 PM CDT Sun May 16 2021

OKZ030-031-042-162145-
Pottawatomie OK-Pontotoc OK-Seminole OK-
417 PM CDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR southern Pottawatomie...northern
Pontotoc and southwestern Seminole Counties Until 445 PM CDT...

AT 414 PM CDT, a strong thunderstorm was located 4 miles north of
Vanoss, moving east at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Ada, Konawa, Byng, Francis, Sasakwa and Vanoss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3474 9693 3494 9692 3500 9652 3470 9651
TIME...MOT...LOC 2114Z 261DEG 20KT 3482 9688

11
Special weather statement, May 16, 4:45 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
445 PM CDT Sun May 16 2021

OKZ030>032-042-162215-
Pottawatomie OK-Pontotoc OK-Hughes OK-Seminole OK-
445 PM CDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR south central Pottawatomie...
northeastern Pontotoc...southwestern Hughes and southern Seminole
Counties Until 515 PM CDT...

AT 442 PM CDT, a strong thunderstorm was located near Konawa, moving
northeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...

Locations impacted include...
Ada, Wewoka, Konawa, Byng, Allen, Francis, Sasakwa and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3479 9674 3496 9684 3514 9650 3487 9633
TIME...MOT...LOC 2142Z 242DEG 20KT 3492 9672

11
Special weather statement, May 16, 5:12 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
512 PM CDT Sun May 16 2021

TXZ083-085-162245-
Wilbarger TX-Hardeman TX-
512 PM CDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Wilbarger and
southeastern Hardeman Counties Until 545 PM CDT...

AT 509 PM CDT, a strong thunderstorm was located 5 miles southeast of
Quanah, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...

Locations impacted include...
Chillicothe and Medicine Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3417 9971 3427 9973 3438 9947 3416 9937
TIME...MOT...LOC 2209Z 256DEG 14KT 3425 9967

11
Local storm report, May 16, 5:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
05/16/2021  M58 MPH          JEFFERSON          OK   MESONET

            MESONET STATION RING RINGLING.

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 3:36 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more3 days
May 16, 5:12 PM CDTSpecial Weather StatementOUNHardeman33 min
May 16, 5:22 PM CDTSevere Thunderstorm WarningOUNClay38 min
May 16, 5:26 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger49 min
May 16, 5:37 PM CDTSevere Thunderstorm WarningOUNHardeman53 min
May 16, 5:57 PM CDTSevere Thunderstorm WarningOUNClay78 min
May 16, 6:13 PM CDTSevere Thunderstorm WarningOUNHardeman47 min
May 16, 6:48 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.